# SDR DXTA2025092605073

- Difficulty date: September 24, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N407QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500405
- Aircraft time: 7,020 hours, 5,484 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 007381
- Condition: Inoperative
- Location: Zone200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPEAT WRITE-UP- FIRST FLIGHT WAS NORMAL. SECOND FLIGHT AFTER TAXING OUT TO THE RUNWAY THE EMER LIGHTS CAME ON IN THE CABIN. THEY DIDN`T EXTINGUISH UNTIL WE TURNED THEM OFF AFTER SHUT DOWN.  REMOVED AND REPLACED NR I AND NR 2 EMERGENCY EXIT LIGHTING BATTERY PACKS PERFORMED RECHARGE PROCEDURE AND OPS CHECKS WITH NO DEFECTS NOTED.  WORK PERFORED IAW AMM 33-52-0 I.
